# SDR 20001227SH010

- Difficulty date: December 6, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N127KH
- Make and model: Gulstm 500B
- Aircraft serial: 500B102738
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1052947
- Condition: Failed
- Location: Engine
- Component: Magneto
- Component part number: 5615C200
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PRE-FLIGHT RUN UP MAGNET CHECK REVEALED MAGNETO DEAD.  POST-REPLACEMENT INSPECTION REVEALED EXCESSIVE.  RADIAL AND END PLAY ON ROTATING MAGNET SHAFT POINTS WOULD NOT OPEN.  (X)
